Testosterone side effects in women

Common Questions and Answers about Testosterone side effects in women

androgel

486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar n tn What I found interesting, was that after looking at my favorite top 5, increase and decrease in libido was not even mentioned although they were quick to note side effects such as depression, vaginal dryness and legathy. Even the official website for Arimidex itself and the "largest known site for the most comprehensive list of side effects" doesn't touch libido...at all. Hmmm However, women taking this medication tell a different story.
Avatar f tn Long term pain management with opiates cause sexual dysfunction of 50% of all patients, both men and women. It causes testosterone deficiencies in both men and women, which is called hypogonadism. Docs are supposed to monitor testosterone levels, but seldom do because the topic just doesn't come up in the Doctors office. It's not just men that need to worry either, in fact it's of critical importance to women. Check it out, there's a lot more to read: pain-topics.
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
1281181 tn?1271688273 Hello, I recommend testing for both Ferritin and Vitamin D Hydroxy 25; deficiencies in both of these can cause hair loss and are common in people w/ Hashi's.
Avatar m tn But they are also not without side effects which concern mostly with side effects of surgery. Testosterone is actually a hormone which is produced by the testis and excess of testosterone is not good. I would suggest you to consult your doctor before trying for any of these methods. I sincerely hope that helps. Take care and regards.
Avatar m tn I just finished my first 3 months and he warned me I would feel the effects coming off testosterone. Needless to say I have zero energy now, inability to focus, extremely tired and have a dull achy feel all around. I have been reading that one should not just go cold turkey and quit testosterone, but rather go on a post treatment consisting of many different supplements and/or drugs. The most common one which keeps coming up is HCG ( Human chorionic gonadotropin).
Avatar n tn 38 year-old male. About two years ago I took Anavar (oxandrolone) for two 3-4 day durations. It absolutely wrecked my libido. It has not come back. I've had my testosterone tested and it is normal. My SHBG is on the low side (usually 11-14), but I looked at old records and it has always been that way. I can masturbate to ejaculation, but I find everything much less stimulating. This is not psychological and I don't really want to entertain such theories.
1139187 tn?1355706647 progesterone is the building blocks for all the hormones made in every persons body. women use progesterone to balance out the effects of oestrogen. men turn progesterone into lots of testosterone. read up about it.
1065748 tn?1255876527 In doing so, we have been able to demonstrate that in such women DHEA supplementation has quite remarkable beneficial effects (see Table 1), which all can be summarized as rejuvenating ovarian function.
Avatar m tn Ok, a bit youg but give DHEA a try, but please read up about it before you go on it as it can have some funny side effects with some people, this will boost you up all round your sexual levals, start low 25mg day and work it up to what you think is best for you, you can also back this up with Tribulus again it covers most of the same things, but DHEA is a hormon booster, they are both over the counter things to buy or you can get them from PP or amazon.
Avatar f tn Hi. Your husband's testosterone was low, and normally they give testosterone shots for this, or I should say "you" would be giving your husband the shots. But he can also have the nurse at his doctor's office give them to him. It's good that he saw an Endo, and he/she really can't comment until his test results come back. At this time she will have lots to discuss with you.
Avatar m tn m now 65, back in the saddle again, and I have no side effects from this or other things I take, but then thats just me.
Avatar n tn The concern with Testosterone patches, gels, and shots is that one may ultimately be forced to remain on T replacement therapy for life, as their own self generated production of Testosterone may shut down, due to the external source of T. Also I have read accounts of high blood pressure from T therapy, and potential for other long term side effects.
Avatar n tn I know it has been a long time since your post, but I wanted to comment in case you are still having trouble. I have been going through a very similar situation and recently came across some information about chronic blepharitis and low testosterone levels. (Yes, even women need a certain level of testosterone.) It would make sense in your case that the pregnancy/difficult labor could worsen hormone imbalance, as could other stressful situations.
Avatar n tn This does seem to be the way to go.It doesn't seem that there are any side effects in fact quiet the opposite ..the injections seem to strengthen the child and make urinating easier .
Avatar m tn Baldness can be one of the most disturbing side effects of excess testosterone or its derivatives, as testosterone is converted by an enzyme (5-alpha-reductase) into dihydrotestosterone (DHT), which is much more powerful than testosterone and commonly contributes to hair loss. Of course, there are other much simpler explanations and treatments for sexual dysfunction. For instance, one important factor that is very often overlooked by experts is the loss of sensitivity in the skin of the penis.
Avatar m tn My Endo also ordered tests for LH. High LH signals the brain to make more testosterone. Mine is on the low side but in the normal range. It is 3.6 mIU/ml. Supposed normal range is 1.2 to 8.6 mIU/ml. He expected my LH to be much lower. He has classified my condition as "Idiopathic", unexplainable. He said that if my testicles were damaged then my pituitary glands would respond with more LH. I should have high LH if my testosterone is low but my Lh is pretty low too.
Avatar m tn This is known as gynecomastia and a few other names in the gym too. Other side effects include loss of muscle tone, a decrease in body hair, shrinking testes, depression, fatigue, lower energy levels, poor memory, low stress tolerance, an ncrease in fat around the mid-section (belly fat) and erectile dysfunction. Elevated estrogen levels really do cause men to look and somewhat act more like women and less like men.
Avatar f tn How is your estrogen and your DHEA-S? When your doc tests your testosterone, does he test bio-available testosterone, and does the doc test sex binding hormones, LH, FSH, to get the entire pic of your androgens and how your body is using the testosterone? Estrogen and testosterone and very very closely related - so it could be that your testosterone is simply converting over to estrogen instead of staying as testosterone. This cannot be controlled really - it just happens.
Avatar f tn Ask your doctor to test your adrenal function, as well as all of your reproductive hormones, including testosterone. Some medications can also cause hirsutism, so be sure to check side effects of any medications you might be on.
Avatar n tn HCV treatment can take on a certain drama and it may not be working out well in his household. The women may also be somehow physically exposed to the medications. Put them all away in a secure place and encourage the women to support the therapy by keeping him company,seeing to his exercise and dietary needs, and empathizing with his fatigue. I think they'll be happier and healthier if they come out of the medication loop.